# SDR ASAA2018081925839

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,046 hours, 12,439 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178248
- Condition: Failed
- Location: Hf Antenna
- Part time: 12,683 hours, 3,686 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 WILL NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 HF ANTENNA COUPLER.  OPS NORMAL IAW AMM 23-11-61-400-801.
